# SDR CA070911001

- Difficulty date: September 6, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 36,017 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260123
- Part serial: 96
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING, THE CREW OBSERVED A NR 2 GENERATOR FAULT AND THE CREW ELECTED TO RETURN TO POINT OF DEPARTURE. MAINTENANCE REPLACED THE NR 2 GENERATOR CONTROL UNIT (GCU) AN THE AIRCRAFT WAS CHECKED SERVICEABLE AN RETURNED TO SERVICE. THE PROBLEM REOCCURRED APPROXIMATELY ONE HOUR AFTER THE AIRCRAFT HAD MADE A SECOND DEPARTURE. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER PROBLEM. MAINTENANCE REPLACED THE NR 2 STARTER GENERATOR AND THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER PROBLEM REPORTED.  (TC NR 20070911001)
